A minimax approach to randomization and estimation in survey sampling

Stenger, Horst

Document Type: Article
Year of publication: 1979
The title of a journal, publication series: The Annals of Statistics
Volume: 7
Issue number: 2
Page range: 395-399
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik I (N.N.)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item